Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 202, NWS Tulsa, OK

July 11, 2013Creek County, Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 11, 2013, 5:50 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2013, 5:50 PM CDT (22:50 UTC)
Expired
Jul 11, 2013, 6:30 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK

The radar

The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:00 PM CDTTSTM WND DMG3 S Welty, OKSTRONG THUNDERSTORM WIND DAMAGED TWO BARNS AND SNAPPED LARGE TREE LIMBS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1939 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WUUS54 KTSA 112250
SVRTSA
OKC037-107-112330-
/O.NEW.KTSA.SV.W.0202.130711T2250Z-130711T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELTY...
  MOVING SOUTHWEST AT 5 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WELTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3573 9650 3563 9619 3547 9626 3561 9663
      3564 9663
TIME...MOT...LOC 2250Z 030DEG 4KT 3564 9643

$$

LACY
2 follow-up statements
847 
WWUS54 KTSA 112301
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU JUL 11 2013

OKC037-112311-
/O.CAN.KTSA.SV.W.0202.000000T0000Z-130711T2330Z/
CREEK OK-
601 PM CDT THU JUL 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CREEK COUNTY IS
CANCELLED...

LAT...LON 3559 9657 3564 9644 3564 9623 3563 9619
      3547 9626
TIME...MOT...LOC 2301Z 030DEG 4KT 3560 9638

$$

OKC107-112330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-130711T2330Z/
OKFUSKEE OK-
601 PM CDT THU JUL 11 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN OKFUSKEE COUNTY...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELTY...MOVING
SOUTHWEST AT 5 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3559 9657 3564 9644 3564 9623 3563 9619
      3547 9626
TIME...MOT...LOC 2301Z 030DEG 4KT 3560 9638

$$

LACY
756 
WWUS54 KTSA 112320
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU JUL 11 2013

OKC107-112331-
/O.EXP.KTSA.SV.W.0202.000000T0000Z-130711T2330Z/
OKFUSKEE OK-
620 PM CDT THU JUL 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKFUSKEE COUNTY
EXPIRES AT 630 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3559 9657 3564 9644 3564 9623 3563 9619
      3547 9626
TIME...MOT...LOC 2321Z 030DEG 4KT 3558 9639

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:22 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 11, 3:22 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT THU JUL 11 2013

.DISCUSSION...
FRONTAL BOUNDARY THAT CURRENTLY IS NEAR THE RED RIVER
HAS ONLY HAD A MINIMAL IMPACT ON AREA TEMPERATURES TODAY.
HOWEVER...SOME DRIER AIR IS TRYING TO SNEAK INTO THE
AREA FROM THE NORTHEAST. THE THREAT FOR ISOLATED THUNDERSTORMS
IS EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE
THE ACTIVITY DISSIPATES. LIKE YESTERDAY...ANY OF THE THUNDERSTORMS
WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING DOWNBURST WINDS.

TEMPERATURES ON FRIDAY ARE EXPECTED TO BE A DEGREE OR SO COOLER
THAN TODAY WITH SLIGHTLY DRIER AIR IN PLACE AS WELL. THIS WILL
KEEP HEAT INDEX VALUES A LITTLE COOLER. WILL STILL HAVE TO CONTINUE
A HEAT ADVISORY FOR PORTIONS OF EASTERN OKLAHOMA THROUGH FRIDAY
AFTERNOON.

INTERESTING WEATHER CHANGES ARE ON TAP FOR THE WEEKEND AS A MID-LEVEL
LOW CURRENTLY OVER SOUTHERN MICHIGAN WILL MOVE CLOCKWISE AROUND A
MID-LEVEL RIDGE AS IT MOVES INTO THE PLAINS. THIS LOW IS SET TO MOVE
FROM EAST TO WEST ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY. THIS
LOW WILL HELP DROP TEMPERATURES TO AT OR BELOW NORMAL LEVELS AS WE MOVE
LATE INTO THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE HELD POPS OFF
UNTIL SUNDAY NIGHT BUT MAY NEED TO INTRODUCE SOME EARLIER IN THE WEEKEND.
THE MID-LEVEL RIDGE WILL SLOWLY BUILD BACK INTO THE AREA FROM EAST
DURING THE MIDDLE OF NEXT WEEK AS THE LOW DEPARTS TO THE WEST AND WEAKENS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  97  72  95 /  20  10   0  10
FSM   72  95  68  94 /  20  10   0  10
MLC   74  98  68  95 /  20  10   0  10
BVO   69  97  68  96 /  20  10   0  10
FYV   66  90  60  90 /  20  10   0  10
BYV   65  89  61  88 /  10  10   0  10
MKO   73  96  68  94 /  20  10   0  10
MIO   69  94  67  93 /  10  10   0  10
F10   75  97  70  94 /  20  10   0  10
HHW   74  98  69  94 /  20  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ067-
     OKZ070-OKZ072-OKZ074-OKZ075-OKZ076.

     HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ060-OKZ064-OKZ065-OKZ066-
     OKZ071-OKZ073.

AR...HEAT ADVISORY UNTIL 7 PM THURSDAY FOR ARZ019-ARZ029.

&&

SHORT TERM...06
LONG TERM....10
Hazardous weather outlook, Jul 11, 5:00 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU JUL 11 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT THU JUL 11 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALL BUT FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...GENERALLY ALONG AND SOUTH OF AN OWASSO TO VAN BUREN LINE.
	ONSET...ONGOING.

DISCUSSION...
DANGEROUS HEAT IS AFFECTING THE AREA AGAIN TODAY. HEAT INDEX
VALUES REACHED BETWEEN 105 AND 109 ACROSS MUCH OF THE AREA DURING
THE AFTERNOON... WHILE MAXIMUM TEMPERATURES RANGED GENERALLY
BETWEEN 99 AND 101 ACROSS THE SAME AREA. CONDITIONS WILL SLOWLY
IMPROVE OVERNIGHT.

WIDELY SCATTERED AFTERNOON THUNDERSTORM ACTIVITY HAS ONCE AGAIN
DEVELOPED AND WILL CONTINUE INTO THE EVENING HOURS. ANY STRONGER
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS AND
BRIEF HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
TEMPERATURES WILL COOL SOMEWHAT OVER THE WEEKEND AS HIGH PRESSURE
RETREATS TO WEST. AN AREA OF UPPER LEVEL LOW PRESSURE CURRENTLY OVER
THE EASTERN CONUS WILL RETROGRADE WEST OF THE MISSISSIPPI RIVER.
THIS SCENARIO WILL BRING INCREASING CHANCES FOR THUNDERSTORMS BY
EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 11, 4:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT THU JUL 11 2013

OKZ066-112230-
OKMULGEE OK-
454 PM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE

AT 454 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF PRESTON...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKMULGEE...PRESTON...BEGGS AND
OKMULGEE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3581 9606 3575 9590 3551 9599 3559 9619
      3566 9619
TIME...MOT...LOC 2154Z 025DEG 11KT 3574 9601

LACY
Special weather statement, Jul 11, 5:09 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU JUL 11 2013

OKZ064-066-112245-
CREEK OK-OKMULGEE OK-
509 PM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND NORTHWESTERN OKMULGEE

AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF KIEFER...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MOUNDS AND KIEFER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3594 9624 3598 9609 3592 9603 3588 9604
      3581 9610
TIME...MOT...LOC 2209Z 058DEG 7KT 3592 9609

LACY
Special weather statement, Jul 11, 5:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT THU JUL 11 2013

OKZ049-112245-
PUSHMATAHA OK-
513 PM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PUSHMATAHA

AT 513 PM CDT...A PAIR OF STRONG THUNDERSTORMS WERE LOCATED FROM 6
MILES WEST OF EUBANKS TO 4 MILES SOUTHEAST OF SNOW...MOVING SOUTH AT
15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ANTLERS...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA
...SNOW...OLETA...KELLOND...EUBANKS AND DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3421 9579 3445 9579 3451 9577 3451 9569
      3438 9524 3416 9532 3416 9559
TIME...MOT...LOC 2213Z 017DEG 13KT 3442 9569 3433 9537

LACY
Special weather statement, Jul 11, 5:25 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT THU JUL 11 2013

OKZ064-112300-
CREEK OK-
525 PM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK

AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF DEPEW...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILFAY AND DEPEW.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3587 9646 3579 9635 3564 9645 3564 9657
      3568 9663 3577 9663
TIME...MOT...LOC 2225Z 037DEG 5KT 3578 9648

LACY
Special weather statement, Jul 11, 5:32 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT THU JUL 11 2013

OKZ060-064-112300-
CREEK OK-TULSA OK-
532 PM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND CENTRAL TULSA

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF SAPULPA...MOVING SOUTHWEST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...JENKS...GLENPOOL...MOUNDS...
KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3609 9606 3601 9594 3585 9606 3585 9610
      3596 9630
TIME...MOT...LOC 2232Z 040DEG 20KT 3602 9605

LACY
Special weather statement, Jul 11, 5:37 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU JUL 11 2013

OKZ064-065-112315-
CREEK OK-OKFUSKEE OK-
537 PM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELTY...MOVING
SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3553 9638 3563 9656 3571 9642 3564 9631
TIME...MOT...LOC 2238Z 038DEG 6KT 3565 9641

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:45 AM CDTHeat AdvisoryTSAWagoner15 hr
Jul 11, 2:53 PM CDTSpecial Weather StatementTSASequoyah37 min
Jul 11, 2:55 PM CDTSpecial Weather StatementTSAChoctaw35 min
Jul 11, 3:24 PM CDTSpecial Weather StatementTSAChoctaw36 min
Jul 11, 3:35 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha55 min
Jul 11, 4:06 PM CDTSpecial Weather StatementTSACreek24 min
Jul 11, 4:53 PM CDTSpecial Weather StatementTSACreek37 min
Jul 11, 4:54 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Jul 11, 4:57 PM CDTSevere Thunderstorm WarningTSACreek33 min
Jul 11, 5:09 PM CDTSpecial Weather StatementTSACreek36 min
Jul 11, 5:13 PM CDTSpecial Weather StatementTSAPushmataha32 min
Jul 11, 5:25 PM CDTSpecial Weather StatementTSACreek35 min
Jul 11, 5:32 PM CDTSpecial Weather StatementTSATulsa28 min
Jul 11, 5:37 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Jul 11, 6:17 PM CDTSpecial Weather StatementTSAPushmataha28 min
Jul 11, 6:23 PM CDTSpecial Weather StatementTSACreek37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.